# SDR UALA2013040402219

- Difficulty date: April 3, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 79,899 hours, 23,078 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Faulty
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT ELECTRIC HYDRAULIC PUMP PRESSURE LIGHT DOES NOT ILLUMINATE WITH SWITCH OFF.  PUMP OPERATES NORMALLY.  PUMP OPERATES NORMALLY, ASSOCIATED LOW SYSTEM PRESSURE LIGHT OPERATES NORMALLY, REPLACED PRESSURE SWITCH.  OPS CHECKED NORMAL, NO LEAKS.
